HIV/Aids

Question
Posted by: me | 2017/10/09

Q.

Confused about symptoms.

hi. i am really clueless to this and im still confused about what someone told me. my sister is having some serious pains frequently, her tummy sometimes gets bigger near the belly-button and she is saying that the Doctor said that she has too much water in her stomach, how true could this be? some of the things she keeps them to herself. i dont know to protect us from knowing whats going on with her or what. someone told me that its being caused by ART treatment, how far true is that cause as far as i know her, she is not HIV or she doesnt have AIDS. how true could this be and please just give me an in-light to this type of situation"

Expert's Reply

A.

HIV/Aids expert
- 2017/10/11

Your sister needs to see a doctor or nurse clinician for a proper diagnosis. Also it is not good to "diagnose" people and make assumptions about their ailments. Rather encourage your sister to go and get a proper check-up

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.